Announcement

Collapse
No announcement yet.

Vitamin D Supplement and Rosacea

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vitamin D Supplement and Rosacea

    So I have the problem that I have a severe vit d deficiency, but as soon as I take a vit d supplement I got the worst and most painful flare I can ever imagine. Even if I just take 1 drop (1000 i.E.) I get a burning flush immediately. So I am wondering if anyone else is experiencing this? Did anyone find a solution? I thought about microdosing or rub one drop of the oil into the skin like on the hands or something like that...

  • #2
    I was just researching this. I am on a vit. D supplement (I have been for a few months), and I started realizing that it’s making my rosacea worse. Luckily, my vit d was borderline low, so I think I’ll be ok for now stopping it until I see my doc. Please keep us posted as I will if I find anything new.

    Comment

    Working...
    X